Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AccuAnne

Accutane And Joint Pains!

Recommended Posts

I'm sure there are many threads on this and if there are please link them.

So first month I was on 20mg, I'm finishing my 2nd month on 40 mg and I just saw my dermatologist Wednesday and she decided to up me to 60mg despite the joint pain I am experiencing. There's always an uncomfortable feeling on my knees but the pain comes on at night. There are times where I can't sleep from the pain on my legs.

I run 5 times a week for about 30 minutes so she just told me to try lowering the time and try cross-training.

Does anyone know any supplement that can help? Should I stop running all together? Or should I try staying on 40mg for another month? I'm just scared this will give me a permanent injury to my bones.

Share this post


Link to post
Share on other sites

hey im also having joint pain and muscle soreness and just a few days a go i couldnt barelly walk in the street

but now im better ...i think what helped me is sleeping enough

i would advise you to sleep enough at nigh and drink a lot of water .....and try to reduce your workout times and if the pain persiste ...i urge you to call your doctor

people on this site dont know shit ....even me ...we just give you our opinion but a doctor can give you a better advise ...there is a reason why we study 13 years of medicine to do that

ps : im a med student

sorry for my english

Share this post


Link to post
Share on other sites

Here's one!

There are so many people with joint pains and sexual dysfunction, and so many other problems that have deeply affected them and a lot of their relationships as well. Please check it out. And post your problems and talk to people on there about it, too. We've been discussing a lot lf the dangerous think they pass around in the acne treatment industry.

Share this post


Link to post
Share on other sites

Does anyone know any supplement that can help?

Baxyl has been getting a lot of positive reviews. Like Mellow mentioned, we've covered joint aches and pains on several threads, just use the search. Pain is a natural response you should definitely pay attention to. Cut back on the running for the time being, and ultimately decide if continuing isotretinoin is the right thing for you.

people on this site dont know shit ...

it's a little early to go for the 2015 most ignorant forum comment of the year award...

Edited by macleod

Share this post


Link to post
Share on other sites

hey im also having joint pain and muscle soreness and just a few days a go i couldnt barelly walk in the street

but now im better ...i think what helped me is sleeping enough

i would advise you to sleep enough at nigh and drink a lot of water .....and try to reduce your workout times and if the pain persiste ...i urge you to call your doctor

people on this site dont know shit ....even me ...we just give you our opinion but a doctor can give you a better advise ...there is a reason why we study 13 years of medicine to do that

ps : im a med student

sorry for my english

I do have a very bad sleeping pattern so maybe I should regulate it to help me. Yes I usually go by what my doctor tells me but I like hearing others experiences and opinions, they are quite helpful.

Does anyone know any supplement that can help?

Baxyl has been getting a lot of positive reviews. Like Mellow mentioned, we've covered joint aches and pains on several threads, just use the search. Pain is a natural response you should definitely pay attention to. Cut back on the running for the time being, and ultimately decide if continuing isotretinoin is the right thing for you.

Baxyl? Is that a type of medicine or natural?

Share this post


Link to post
Share on other sites

I don't think that it should be all up to the doctors to decide .

Doctors don't know your body .

Doctors have told me ,it's just a little side effect ,it will go away.

My answer,well, if you think that it will go away ,then check my blood doctor .

And I'm not talking Accutane only ,any prescribed medication shouldn't be taken lightly.

Your liver is very important ,demand to have your blood work.

Having to put up with side effects from prescribed medications in the future is not worth it .

Listen to your body ,and gut feeling because they are always right.

Take care.

Share this post


Link to post
Share on other sites

Does anyone know any supplement that can help?

Baxyl has been getting a lot of positive reviews. Like Mellow mentioned, we've covered joint aches and pains on several threads, just use the search. Pain is a natural response you should definitely pay attention to. Cut back on the running for the time being, and ultimately decide if continuing isotretinoin is the right thing for you.

>

people on this site dont know shit ...

it's a little early to go for the 2015 most ignorant forum comment of the year award...

yeah man i dont want to start some sort of a pointless war with you in the OP thread but yeah i stand with what i said ,,,,i been following people on this site for months ,,,and it drove me to a bad state where i nearly killed myself becuz of some people posing their opinions as facts

im a medical student and even in my second year were not allowed to voice out medical opinions ,,,,and here you find a high shoolc kid telling people to use this and take that ,,,,WTF

Thats all i want to say to the OP ,,,,,if you dont agree ,,,,fine ,,,but dont expect me to go on some sort of a bashing war ,,,,its too early for this shit

good luck OP

Share this post


Link to post
Share on other sites

The point of these forums, and the internet in general, is to share information. From one science graduate to another, or soon to be another, you should be able to gather information on your own and make conclusions by now at your age. There is some good information on forums and likewise bad. When it comes to supplements, a lot of it may be anecdotal, but that's not necessarily a bad thing. It's a cheap and possibly effective solution with little to no downside as long as you stay within the RDA (Recommended daily allowance). Telling someone to "go to a doctor" is very vague advice and could be expensive and also not without risk. In regards to the OP, which doctor does she go to? Does she even have a regular MD (medical doctor)? Does she tell the dermatologist? What would the derm recommend and or which specialist would he/she refer her to? The derm would probably advise her to cut back on the running while she is on the medication, because pain is a bad sign. The derm would probably refer her to a specialist if she is in a lot of pain. The specialist will probably go the pharmacology route and prescribe pain and anti inflammatory medication and advise her to stop running. There are only a handful of outcomes. Are they going to run a bone density scan and cellular analysis? Probably not. Could the doctor prescribe a new expensive arthritis medication with promising lab results but little general population studies? Maybe. She does seems like the perfect healthy candidate with similar symptoms. Depends on which doctor she sees. Now she's taking isotretinoin, a new arthritis med, pain pills, and ambien to manage her sleep which comes to a total of $400 after insurance.

That is what we are trying to prevent by giving our "opinion". Or give enough information so that she has the situational awareness to go into a new doctors office for the first time with confidence that she can make her own decision. I hope, at least for me personally, I give enough balanced information that a teenager can go to his/her parents and show them what others have to say as an "alternative", if you will, and that even they would agree.

Edited by macleod

Share this post


Link to post
Share on other sites

Yes, I completely agree. Doctors are quick to jump to other medications that will probably take a toll on my liver later on, which is why I refer to these forums for alternative options. It doesn't necessarily mean everyone on here is correct and that I will do as they suggest, as we all know our bodies are different but it is relieving to know that I do have options.

Following up on my original post, my derm actually sent me to do extra blood work to see if the cause of my joint pains are from the Accutane. So far I haven't heard back from her. When I did look up the exams she sent me to take though, some sites showed that those tests were to see if I have some sort of autoimmune disease like Lupus :huh: Not sure how she will get an answer from that, but she knows what she's doing I suppose.

Share this post


Link to post
Share on other sites

yeah one last thing

doctors are good but you should also be involved in your treatment ...always ask why ....a doctor is still a humain ....he or she can make mistakes

thats why its also important to do ur research and question your doctor about everything ....accutane is a serious drug

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×